# SDR FDEA202209022145

- Difficulty date: September 2, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559057
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 1602 AND RBL 64, CREASE BEAM INBD CHORD HAS CORROSION AT NUT PLATE   HOLE REPAIRED THE MAIN CABIN RBL 64 CREASE BEAM INBD CHORD AT STA 1602 IAW FEDEX E.A. F-  5310-T0370357-P1, TITLE: FUSELAGE - MAINFRAME - CREASE BEAM, STA 1602, RBL 64,   CORROSION.   ORIG SUB DATE:  9/2/2022
